On Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'s
M. Güngör, A. Gökhan and Y. Bulut
DOI : 10.3844/jmssp.2005.49.50
Journal of Mathematics and Statistics
Volume 1, Issue 1
In this study, the joint Probability Density Function (p.d.f.) of multivariate order statistics by marginal ordering of the Independent and Not Necessarily Identically Distributed (i.n.n.i.d.) random vectors under discontinuous d.f.'s is examined. Furthermore, the continuous cases are derived from the discontinuous cases.
© 2005 M. Güngör, A. Gökhan and Y. Bulut. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.